Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2008 year

Averaging of nonautonomous damped wave equations with singularly oscillating external forces. Journal de Mathematiques Pures et Appliquees. V.90. 2008. P.469-491.

Go to publication Download (260 KB)

Authors: Chepyzhov V., Pata V., Vishik M.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site